MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE

W.L. GORE & ASSOCIATES GORE-TEX® SUTURE CV7; SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Catalog Number 7M06A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight was requested, but was not available.
 
Event or Problem Description
It was reported to gore that during a procedure using gore-tex® suture (cv7) as the physician attempted to tie the knot during suturing, the thread broke.It was reported another lot of thread was used to complete the procedure and there was no harm to the patient.
 
Additional Manufacturer Narrative
Unopened suture devices from the same carton lot were returned to gore, however, the actual device that reportedly knotted during tying was discarded and not returned, therefore an engineering evaluation could not be performed.

Brand Name
GORE-TEX® SUTURE CV7
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYPROPYLENE
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key8758289
Report Number3003910212-2019-00190
Device Sequence Number1330343
Product Code GAW
UDI-Device Identifier00733132604449
UDI-Public00733132604449
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P820083
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2023
Device Catalogue Number7M06A
Device Lot Number20040647A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/03/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age68 YR